# SDR SIMA20170228003

- Difficulty date: February 28, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 32,956 hours, 28,590 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER END OF FRAME 66 CRACKED.  REPAIRED THE FRAME IAW ERS-EM-53MR-2628, PART A.
